# SDR SWAA2024093041861

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 31,554 hours, 15,175 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVER WING EMERGENCY EXIT HANDLE COVER WILL NOT STAY SECURED IN PLACE.<[01] RESECURED LEFT FORWARD OVER WING EMERGENCY EXIT HANDLE COVER IAW AMM 52-22-51
